# SDR DALA2023082306854

- Difficulty date: August 8, 2023
- Submitted: August 23, 2023
- Operation: Air carrier
- Aircraft: N124DU
- Make and model: Bombdr BD1001A10
- Aircraft serial: 50043
- Aircraft time: 9,622 hours, 4,447 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

REG LOG 4938582- DIRTY SOCK SMELL REQ NBR 2 ENGNE BLEED INOP. MEL 36-12-00A. WAITING ON ENGINE CHANGE. (LP# 4938589)
